# SDR DALA2024012000890

- Difficulty date: January 18, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38741
- Aircraft time: 24,160 hours, 12,731 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Left A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3954 -PRESS/DE- DECLARED EMERGENCY INTO ATL DUE TO CABIN ALTITUDE WARNING ALERT AT TOP OF DESCENT W/THROTTLES AT IDLE. CORRECTIVE ACTION: MAINTENANCE REMOVED AND INSTALLED FLUSH VALVE PER B737 AMM 32-32. PERFORMED LEFT PACK CONFIDENCE CHECK PER B737 AMM 21-00.
